# SDR 482DM40802

- Difficulty date: April 8, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N482DM
- Make and model: Mtsbsi MU300
- Aircraft serial: A088SA
- Aircraft time: 5,925 hours, 5,824 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5852221
- Part serial: 3019
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR COMES ON THE GOES OUT WITHIN 10 MINUTES.  REMOVE AND REPLACE RADAR R/T.
